Medical Questions > Mental Health > Depression Forum

antidepressant that does NOT cause weight gain?

User Profile
Best antidepressant that does NOT cause weight gain.....I'm already over weight and could not handle putting on even 1lb!!!

HEEEELLLLPPPP!!!!!


Did you find this post helpful?
First Helper User Profile
|

User Profile
replied June 6th, 2014
Depression Answer A47641
Thank you for asking!
bupropion and the tricyclic antidepressants nortriptyline and amitriptyline are associated with less weight gain .rest seek a psychiatrist for further management.Meanwhile visit our depression and obesity centre for further guidance.
http://ehealthforum.com/healthcenter/depre ssion
http://ehealthforum.com/healthcenter/obesi ty
Take care


|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Depression , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.